홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(1998 / vol.1 / no.1)
Invariants of Knots and Links via Integral Matrices
Chan-Young Park, Sang Youl Lee
Pages. 85-90     



This is a brief summary of the recent works joint with Dr. Sang
Youl Lee, on the Seifert matrices and the (modified) Goeritz matrices of knots
and links and their invariants : the Alexander polynomial, the Minkowski unit,
the signature, the nullity, and the determinant of a knot and a link. We
introduce the relationship between the modified Goeritz matrices of 2-periodic
links and those of their factor links and some properties of the 2-parallel version
invariants of the Minkowski units, the signature, the nullity, and the square free of
the determinant of a knot and a link.



1. Invariants of the Seifert matrices
2. Invariants of Goeritz matrices
3. The modified Goeritz matrices of 2-periodic links
4. The 2-parallel version invariants



Alexander matrix, Alexander polynomials, Seifert matrix, Goeritz matrix, signature, nullity, Minkowski unit, 2-periodic link, 2-parallel version invariant